# SDR USAA920081159

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 52,969 hours, 36,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - NR 6094947 AND 03C10053006/003, FUSELAGE SKIN OIL CANNING AT BS 727D AND BS 727E, S21L - S24L.  REPAIRED FUSELAGE SKIN OIL CANNING AT BS 727D AND BS 727E, S21L - S24L IAW B737 SRM 53-00-01 REPAIR 31, AND US AIRWAYS TR 53-27 DETAIL VIII.
